MathSciNet Relay Station
MathSciNet bibliographic data
MR579085 46M10 (18B25)
Banaschewski, B. Extension of invariant linear functionals: Hahn-Banach in the topos of $M$-sets. J. Pure Appl. Algebra 17 (1980), no. 3, 227–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement